# SDR 96ZZZX2649

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90GC
- Make and model: Cessna 441
- Aircraft serial: 44100889
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Solenoid
- Part number: 53032ARX
- Condition: Stuck
- Location: Wiper/Deice
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WIPER/DEICE SOLENOID STUCK.  CYCLED UNIT 2 TIMES, UNIT STUCK IN OPEN POSITION.  SOLENOID FAILED AFTER 2 TIMES.  UNIT WOULD RESET AFTER PRESSURE WAS OFF.  SUBMITTER STATED NEWLY OVERHAULED UNIT.
